Solpadeine Plus Soluble Tablets (32) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
Aciclovir cream
Aciclovir tablets
See more

Filters

Clear

Price range

£
£
Search
Solpadeine Plus Soluble Tablets (32)

Solpadeine Plus Soluble Tablets (32)

Coming soon
Total: £7.09
Decrease
1
Increase

Product information

A natural relief for headaches, migraines, dental/period pains, sciatica, lumbago and sprains, Solpadeine Plus Soluble Tablets can also provide gentle therapy for colds and sore throats. It contains paracetamol and codeine, which combine to relieve the pain. Paracetamol also helps to reduce body temperature, making Solpadeine Plus everyone’s essential tablet with a dual purpose.

Dosage instructions

Adults, including the elderly and children 12 years and over: Take two tablets in water up to 3 or 4 times a day, if necessary, not more frequently than every four hours, to a maximum of 8 tablets in 24 hours.

Ingredients

  • Active ingredients: Each tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.
  • Other ingredients: Maize starch, Starch pregelatinised, potassium sorbate (E 202), povidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid, hypromellose, carmoisine (E 122).

Carmoisine may cause allergic reactions.

Warnings or restrictions

  • Do not take with any other paracetamol-containing products.
  • Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
  • Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.
  • If you need to use this product all the time, see your doctor straight away.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Please see your doctor before you take this medicine if you are pregnant. However, you can take Solpadeine Plus Tablets while breastfeeding.

Please see your doctor before you take Solpadeine Plus Tablets if you have severe liver or kidney disease.

If your headaches become persistent, see your doctor.

Taking other medicines

Please see your doctor or pharmacist before you take Solpadeine Plus Tablets if:

  • you are taking Metoclopramide or Domperidone (used to treat nausea and vomiting)
  • you are taking Colestyramine (used to treat high cholesterol)
  • you are taking medicines prescribed for depression (MAOIs)
  • you are taking anticoagulants (drugs to thin the blood e.g. Warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets.

Storage

Do not store above 30°C.

KEEP OUT OF THE REACH OF CHILDREN